The tail σ -fields of recurrent Markov processes

Richard Isaac

Aplikace matematiky (1977)

  • Volume: 22, Issue: 6, page 397-408
  • ISSN: 0862-7940

How to cite

top

Isaac, Richard. "The tail $\sigma $-fields of recurrent Markov processes." Aplikace matematiky 22.6 (1977): 397-408. <http://eudml.org/doc/15025>.

@article{Isaac1977,
author = {Isaac, Richard},
journal = {Aplikace matematiky},
language = {eng},
number = {6},
pages = {397-408},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The tail $\sigma $-fields of recurrent Markov processes},
url = {http://eudml.org/doc/15025},
volume = {22},
year = {1977},
}

TY - JOUR
AU - Isaac, Richard
TI - The tail $\sigma $-fields of recurrent Markov processes
JO - Aplikace matematiky
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 6
SP - 397
EP - 408
LA - eng
UR - http://eudml.org/doc/15025
ER -

References

top
  1. Blackwell D., Freedman D., 10.1214/aoms/1177703284, Ann. Math. Stat. 35, (1964), 1291-1295. (1964) Zbl0127.35204MR0164375DOI10.1214/aoms/1177703284
  2. Doeblin W., Elements d'une theorie generale des chaines simples constants de Markoff, Ann. Sci. Ecole Norm. Sup., III, Ser. 57, (1940), 61-111. (1940) Zbl0024.26503MR0004409
  3. Halmos P. R., Measure Theory, Van Nostrand, (1950). (1950) Zbl0040.16802MR0033869
  4. Harris T. E., The existence of stationary measures for certain Markov processes, Third Berkeley Symposium on Math. Stat. and Prob., vol. 2(1956), 113-124. (1956) Zbl0072.35201MR0084889
  5. Harris T. W., Robbins H., 10.1073/pnas.39.8.860, Proc. Nat. Acad. Sci., 39, (1953), 860-864. (1953) MR0056873DOI10.1073/pnas.39.8.860
  6. Isaac R., 10.1214/aoms/1177692641, Ann. Math. Stat. 43, (1972), 621-626. (1972) Zbl0278.60048MR0300338DOI10.1214/aoms/1177692641
  7. Isaac R., 10.1007/BF02756724, Israel Journal of Math., vol. 16, no. 4 (1973), 362-374. (1973) MR0340547DOI10.1007/BF02756724
  8. Isaac R., 10.1214/aoms/1177700399, Ann. Math. Stat. 35, (1964), 1781 - 1786. (1964) Zbl0127.09702MR0168019DOI10.1214/aoms/1177700399
  9. Isaac R., 10.1090/S0002-9939-1966-0205330-4, Proc. Amer. Math. Soc., 17, (1966), 1308-1313. (1966) Zbl0143.40502MR0205330DOI10.1090/S0002-9939-1966-0205330-4
  10. Jain N. C, 10.1214/aoms/1177699470, Ann. Math. Stat., 37 (1966), 729-732. (1966) Zbl0192.25002MR0196806DOI10.1214/aoms/1177699470
  11. Jamison B., Orey S., Markov chains recurrent in the sense of Harris, Z. F. Wahrschein, 8, (1967), 41-48. (1967) Zbl0153.19802MR0215370
  12. Orey S., 10.2140/pjm.1959.9.805, Pacific Journal, 9 (1959), 805-827. (1959) Zbl0095.32902MR0125632DOI10.2140/pjm.1959.9.805
  13. Orey S., Limit Theorems for Markov Chain Transition Probabilities, Van Nostrand (1971). (1971) Zbl0295.60054MR0324774
  14. Foguel S. R., The ergodic theory of Markov Processes, Van Nostrand Reinhold (1969). (1969) Zbl0282.60037MR0261686
  15. Rosenblatt M., Markov Processes. Structure and asymptotic behavior, Springer-Verlag (1971). (1971) Zbl0236.60002MR0329037

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.